# SDR 95FDEA01096

- Difficulty date: August 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727227
- Aircraft serial: 21394
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 2024T3063
- Condition: Dented
- Location: Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR HAS A LARGE DENT IN AFT EDGE OF SKIN, AFT LOWER CORNER.  REPAIRED FWD ENTRY DOOR, LARGE DENT IN AFT EDGEIN SKIN AFT LOWER CORNER PER FEDEX SRM 52-00-3, 52-00-2, 51-30-8, 51-10-2, 51-30-2, 52-10-1.
